MathSciNet Relay Station
MathSciNet bibliographic data
MR1481817 (98m:55009) 55P60
Bousfield, A. K. Homotopical localizations of spaces. Amer. J. Math. 119 (1997), no. 6, 1321–1354.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement